0
shopping_cart
Cold, Flu & Allergy / Tylenol / Extra Strength 500 Mg Acetaminophen Caplets

Product ID: | 15108 |
---|---|
Brand: | Tylenol |
Item Name: | Extra Strength 500 Mg Acetaminophen Caplets |
Size: | 6 ct |
Current Price: | $ 1.59 |
Unit Price: | $0.27 / ct |
Description: | Details Kiss aches and pains goodbye! Each box contains 3 portable pouches with two 500-mg. caplets of Tylenol(R) for a total of 6 tablets per box. Designed to help relieve pain and reduce fever in adults, these sealed pouches make it possible to take pain relief wherever you go. These are perfect for homes, first-aid kits, nurse offices, travel bags, camping supplies, emergency kits, and taking on-the-go wherever you are. Never be without quick pain relief again thanks to Tylenol(R) Go Packs(R) Extra Strength 500mg Acetaminophen Caplets! Acetaminophen 500 Mg (Pain Reliever/Fever Reducer) Inactive Ingredients Carnauba Wax*, Corn Starch*, Fd&C Red No. 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Modified Starch*, Polyethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide *Contains One Or More Of These Ingredients. Directions Do not take more than directed (see overdose warning)Adults and children 12 years and over: Take 2 caplets every 6 hours while symptoms last Do not take more than 6 caplets in 24 hours, unless directed by a doctor Do not use for more than 10 days unless directed by a doctorChildren under 12 years: ask a doctor Other information: Store between 20-25C (68-77F) Questions or comments? call 1-877-895-3665 (toll-free) or 215-273-8755 (collect) e |
Features: | FSAHSA |
Ingredients: | Active Ingredient (In Each Caplet) (Purpose): Acetaminophen 500 Mg (Pain Reliever/Fever Reducer) Inactive Ingredients Carnauba Wax*, Corn Starch*, Fd&C Red No. 40 Aluminum Lake, Hypromellose, Magnesium Stearate, Modified Starch*, Polyethylene Glycol*, Powdered Cellulose, Pregelatinized Starch, Propylene Glycol, Shellac, Sodium Starch Glycolate, Titanium Dioxide *Contains One Or More Of These Ingredients. |
Warnings And Restrictions: | Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take |
Availability: | In-Stock |
Reviews
Your review
There are no reviews for this product yet. Be the first who leaves it.